# SDR PIDA07017

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 42,262 hours, 33,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTSIDE OVERWING AND AFT CARGO DOOR EMERGENCY EXIT LIGHTS ARE INOP.  REPLACED BATTERY PACK IN RIGHT AFT CARGO SIDEWALL.  OPS CHECKS GOOD PER MM 33-51-31.
